# SDR SWAA2022030739750

- Difficulty date: April 20, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 60,362 hours, 35,399 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B IS CRACKED AND HAS A 1' AREA OF DELAMINATION ON UPPER SURFACE; LOCATED 7.5' FORWARD OF FASTENER #1. AREA IS CONTAMINATED WITH HYDRALIC FLUID. / R&R'D PANEL ASSY PER SRM 51-40-02. AND M/M 53-51-21.
